(Annexe n°1) Résolubilité locale des équations aux dérivées partielles linéaires
Séminaire Équations aux dérivées partielles (Polytechnique), (1970-1971), article no. 32, 32 p.
@article{SEDP_1970-1971____A32_0,
     author = {Treves, Fran\c cois},
     title = {(Annexe n$^\circ$1) R\'esolubilit\'e locale des \'equations aux d\'eriv\'ees partielles lin\'eaires},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1970-1971},
     zbl = {0234.35014},
     mrnumber = {393784},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1970-1971____A32_0}
}
Treves, F. (Annexe n°1) Résolubilité locale des équations aux dérivées partielles linéaires. Séminaire Équations aux dérivées partielles (Polytechnique),  (1970-1971), article  no. 32, 32 p. http://www.numdam.org/item/SEDP_1970-1971____A32_0/

Egorov Yu. V.: [1] Conditions for the solvability of pseudodifferential equations, Soviet Math. Dokl., Vol. 10 (1969), N° 4, 1020-1022. | Zbl 0189.10201

[2] On subelliptic pseudodifferential operators, Soviet Math. Dokl., Vol. 10 (1969), N° 5, 1056-1059. | Zbl 0195.14603

Hormander Lars: [1] Linear Partial Differential Operators, Springer-Verlag, 1963. | MR 404822 | Zbl 0321.35001

[2] Pseudo-differential Operators. Comm. Pure Appl. Math., 1965. | MR 180740 | Zbl 0125.33401

Lewy Hans: [1] An example of a smooth linear differential equation without solution, Ann. of Math., 1957. | Zbl 0078.08104

Nirenberg Louis et Treves François: [1] Solvability of a first order linear partial differential equation, Comm. Pure Appl. Math., 1963. | MR 264470 | Zbl 0117.06104

[2] On local solvability of linear partial differential equations, Part I: Necessary Conditions, Comm. Pure Appl. Math., 1970. | Zbl 0191.39103

[3] On local solvability of linear partial differential equations, Part II: Sufficient Conditions; Comm. Pure Appl. Math., 1970. | Zbl 0208.35902

Treves François: [1] On the local solvability of linear partial differential equations in two independant variables, Amer. J. Math., à paraître. | MR 259336 | Zbl 0236.35039

[2] Local solvability in L2 of first order linear partial differential équations. Amer. J. Math., à paraître.

[3] A new method of proof of the subelliptic estimates, Comm. Pure Appl. Math., à paraître. | Zbl 0206.11401

[4] Hypoelliptic partial differential equations of principal type with analytic coefficients, Comm. Pure Appl. Math., 1970. | MR 271537 | Zbl 0192.44502

[5] Analytic hypoelliptic partial differential equations of principal type, à paraître. | Zbl 0222.35014